Discussions that mention methadone

Addiction & Recovery board


reach,

I am on 1mg 3 x daily(not that large a dose). I am having these seizures because my xanax has been coming up missing as of late. i cannot accuse anyone of stealing them, althought I have a good idea who is taking them, and it is a very close family member. I have my xanax taken every month, but they dont touch my pain meds. And yes, sometimes I take more than prescribed, but not every day.

I have tried everything. I have locked them in my big roll around toolbox, and it was pried open and destroyed. I bought a lock box, and the whole box was taken.

Reach, do you think I should tell my doctor(very understanding man), and tell him I need to switch to a different medication? He knows that I am extremely dependant on Xanax, and he will work with me. I am a chronic pain patient, and I have managed to cut my pain meds in half in the last year, but I cant do without my xanax, and he knows this.

I didnt think I was on a large enought dose to be having seizures, but i guess I have been taking them for a very long time. If I tell my doctor that I want to switch to valium, he will do it, but I will need comparably a larger dose in the beginning, dont you think, as they dont seem to work as well.

When I was placed on Xanax 20 years ago, I thought it was a miracle, and I still do. However I have reached a place where something needs done, and I'm not sure what to do, yet I have to do something. The person I think is stealing them wont take valium, because they dont mix well for him and his methadone.

I have read on a health web site, that a traumatic experience, chronic pain, depression, can all bring on seizures, and they are called psychosomatic non-epileptic seizures. Although they do not work as well as Xanax, Valium, or something else, will keep me from having seizures. Can you please Reach, offer me some advice on what to do, as you have been through this yourself.

I am scared, and I dont want my family walking on eggshells around me. anything you can offer would be really appreciated..............respectfully. Rob